# SDR CA971028007

- Difficulty date: October 20, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech C90A
- Engine: Pwa PT6A21
- System (JASC): 2720 · Rudder Control System
- Part: Push Rod
- Part number: 505244483
- Condition: Worn
- Location: Pilot Rud Arm
- Part time: 3,172 hours
- Component: Beech, 50524402613
- Stage of operation: IN
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A PHASE 3 INSPECTION, IT WAS FOUND THAT THE PILOTS RUDDER ARM ASSEMBLY (P/N 50-524415-10) HAD APPROXIMATELY 0.020 INCHES DEEP WEAR ON THE INNER SURFACE OF THE FORK LUG WHERE THE PUSH ROD ATTACHES RH ARM. UPON REMOVAL OF THE PUSH ROD, IT WAS FOUND THAT THE BEARING IN THE ROD END OF THE PUSH ROD WAS DAMAGED. IT WAS DETERMINED THAT THE DAMAGE WAS CAUSED BY A METAL OBJECT THAT WAS WEDGED BETWEEN THE BEARING AND THE LUG WALL. THIS CREATED THE WEAR. NEW PARTS INSTALLED.
